# SDR R61A2021062800511

- Difficulty date: June 10, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N211JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000261
- Aircraft time: 27,754 hours, 19,853 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fm87-88 S23-25l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CFIII EXTERNAL SKIN HAS GOUGE DAMAGE BETWEEN FR87-88 AND STR 23L-25L.  REPAIRED EXTERNAL SKIN GOUGE DAMAGE IAW ETD2021-170-018776 REV.A
